Results 1 to 4 of 4
  1. #1
    Mrgilmore is offline New Member
    Join Date
    Aug 2014
    Posts
    32

    Coughing right after test-e injection

    Hi guys,
    yesterday I took a shot of 1cc of test enanthate in my left quad. It's not my first cycle, I injected several times before in both quads and glutes and never had this problem. I did aspirate and there was no blood before pushing the oil.
    Right after the injection, I mean about 30sec after, I had a coughing for about 2-3 minutes. We're 12 hours after the shot and I can still feel a weird feeling, not painful, when I take a deep breath.
    What du you guys think ?
    First I thought I passed trough a vein, but there were practically no blood after removing the needle.

  2. #2
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,392
    Yes you have nicked a vain You'll be fine.

  3. #3
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,315
    Quote Originally Posted by clarky.
    Yes you have nicked a vain You'll be fine.
    this you either nicked a vein or injected close to one. It happens and you will be fine

  4. #4
    Mrgilmore is offline New Member
    Join Date
    Aug 2014
    Posts
    32
    Ok thnx guys !

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •